MathSciNet Relay Station
MathSciNet bibliographic data
MR806264 34G20 (34A45)
Panasyuk, A. I. Quasidifferential equations in a metric space. (Russian) Differentsialʹnye Uravneniya 21 (1985), no. 8, 1344–1353, 1468.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement